The structure of finite lattices of subsemilattices
Algebra i logika, Tome 30 (1991) no. 4, pp. 385-404
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1991_30_4_a0,
author = {K. V. Adaricheva},
title = {The structure of finite lattices of subsemilattices},
journal = {Algebra i logika},
pages = {385--404},
year = {1991},
volume = {30},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1991_30_4_a0/}
}
K. V. Adaricheva. The structure of finite lattices of subsemilattices. Algebra i logika, Tome 30 (1991) no. 4, pp. 385-404. http://geodesic.mathdoc.fr/item/AL_1991_30_4_a0/